Access count of this item: 248

Files in This Item:
File Description SizeFormat 
0972-4.pdf1.29 MBAdobe PDFView/Open
Title: 曲がり管内流のGortler型撹乱に対する非線形安定性(渦度場の幾何学的構造と乱流統計)
Authors: 水島, 二郎  KAKEN_name
柳瀬, 眞一郎  KAKEN_name
吉澤, 卓  KAKEN_name
Author's alias: MIZUSHIMA, Jiro
YANASE, Shinichiro
Issue Date: Nov-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 972
Start page: 35
End page: 48
Appears in Collections:0972 渦度場の幾何学的構造と乱流統計

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.